# SDR U2RA2024110400063

- Difficulty date: October 29, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 96,812 hours, 16,678 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING A-CHECK INSPECTION, IT WAS DISCOVERED THAT THE AFT SEAL, LOCATED ON THE OUTBOARD ENGINE CORE COWL OF ENGINE 1 HAD A MISSING PORTION NEAR THE LOWER CORNER. A REPAIR WAS EMBODIED AND CLASSIFIED AS ""MAJOR"" VIA FVCI EO 24193-1. REF NAL M-8A 63130-12."
